Just started this for acne; 100 mg, but at the same time have added 1mg trifluoperazine for my OCD, also take 40mg prozac and buspirone... anyone there with a there with a similar mix? Having some flu-like symptoms with the added trifluoperazine and the spironolactone. Also some weight gain, not sure what is causing it.
It's unfortunate that no one has responded. Perhaps no one else has been on this combination.
The symptoms you are experiencing could very well be due to the interactions between these medicines. I would suggest that you get checked by your doctor, if you haven't done so already.
Please see link below for detailed information about interaction between these medicines.
I take straterra 25 mg with spironolactone 50mg everyday. So far so good. It's been about a week. I always type In drug interaction checklist and search to see if there are any known interactions. Always ask your dr but mine is a derm and I felt not enough info was given to me therefore google gave me peace of mind. Also you can call walgreens and ask a pharmacist about taking those drugs together.
- Prozac Drug Information
- Buspirone Drug Information
- Spironolactone Drug Information
- Trifluoperazine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2018 • 46 answers
Updated 12 May 2011 • 8 answers
Updated 23 Mar 2014 • 1 answer
Updated 19 Feb 2016 • 3 answers
Updated 8 Sep 2018 • 2 answers